Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Chambolle - M. Goldman - M. Novaga

Fine properties of the subdifferential for a class of one-homogeneous functionals

created by goldman on 30 Oct 2012
modified by novaga on 07 Jan 2016


Published Paper

Inserted: 30 oct 2012
Last Updated: 7 jan 2016

Journal: Adv. Calc. Var.
Volume: 8
Number: 1
Pages: 31-42
Year: 2015


We collect here some known results on the subdifferential of one-homogeneous functionals, which are anisotropic and nonhomogeneous variants of the total variation, and establish a new relationship between Lebesgue points of the calibrating field and regular points of the level lines of the corresponding calibrated function.


Credits | Cookie policy | HTML 5 | CSS 2.1